# SDR HEEA072715

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 469 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: AA95759
- Part serial: 6752
- Condition: Malfunctioned
- Location: Audio
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC STAYS HOT IN VOX POSITION. SENT TO NORTHERN AIRBORNE TECHNOLOGY FOR INSPECTION AND REPAIR.
